# SDR CA100527002

- Difficulty date: May 27, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cessna 172P
- Aircraft time: 14,009 hours
- Engine: Lyc O320D2J
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Part number: S000127B3
- Condition: Cracked
- Location: Engine Exhaust
- Part time: 520 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TAIL PIPE WELD CRACKED UNDER THE DOUBLER.  THIS CRACK IS VERY DIFFICULT TO DETECT VISUALLY WITHOUT INSERTING A SMALL LIGHT THROUGH THE QUARTER INCH HOLE IN THE DOUBLER AND OBSERVING THROUGH THE OTHER.
